A Note on Compact Rings.

Neal J. Rothman

Mathematische Zeitschrift (1966)

  • Volume: 91, page 179-184
  • ISSN: 0025-5874; 1432-1823

How to cite


Rothman, Neal J.. "A Note on Compact Rings.." Mathematische Zeitschrift 91 (1966): 179-184. <http://eudml.org/doc/170512>.

author = {Rothman, Neal J.},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {179-184},
title = {A Note on Compact Rings.},
url = {http://eudml.org/doc/170512},
volume = {91},
year = {1966},

AU - Rothman, Neal J.
TI - A Note on Compact Rings.
JO - Mathematische Zeitschrift
PY - 1966
VL - 91
SP - 179
EP - 184
KW - rings, modules, fields
UR - http://eudml.org/doc/170512
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.